# SDR CALA2025070306180

- Difficulty date: July 1, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N37518
- Make and model: Boeing 737-9
- Aircraft serial: 64495
- Aircraft time: 14,974 hours, 4,963 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMERGENCY SLIDE PIN HAS COME LOOSE FROM SLIDE.   REMOVED DOOR 1R EMERGENCY ESCAPE SLIDE IAW AMM 25-66-01-000-801. STOWED PIN AS REQUIRED AND REINSTALLED SLIDE IAW AMM 25-66-01-400-804. VERIFIED SECURITY AND INSTALLATION OF DOOR 1R ESCAPE SLIDE. REF. GMM 09-25-05.
